...Bump ... ... Did you ever find out what was causing your problems? ... ... I got the same sym...
Did you ever find out what was causing your problems?
I got the same symptoms after taking 500mg L-phenylalanine, it started with the electrical sensitivity, heart palpitations, panic attacks, adrenaline spikes, anxiety, feeling very warm and unable to relax with chest pressure. It have since then gotten worse.
But I think I have found out what the problem is for me at least. I have a infection in my intestines from parasites, mainly Ascaris
and tapeworm. Some of the parasites, have managed to enter dopamine pathway or found a way to travel from the stomach to the brain after I took L-phenylalanine. I can physically feel them travel up my back to my brain and it happens mostly when I do things that active dopamine or adrenaline, for example eating candy. This causes discomfort and overstimulation in the same way you described.
I did not notice the movement from the parasites in the body until I tried a detox cleanse with different herbs because I thought I had a bacterial infection when my stomach was swollen. This caused scattering of worms throughout my body and my head got more pressure after this. I went to the ER 3 times thinking I was going to die, but I did not get much help there, blood tests were normal, abiy high blood pressure which they said was causing my headaches and tightness. I'm struggling hard right now, I try to keep it together but I do not feel well.
Never heard or read anything like this besides your post. These critters have found a way to my brain after taking this pill and they might possibly kill me if I don't act soon. I'm seeing my doctor this week and I hope to get a prescribtion for Ivermectin or Albendazole, though he do not believe one can have parasites outside the intestines. :/
Hopefully you didnt have parasites causing these sensations aswell.
I see you posted this 3 years ago so I guess i'm writing this abit too late, I hope youre alive and found a solution for these symptoms. If you read this send me a PM please.